Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I have one problem that's is I sit in study chair and study after that stand up suddenly my eyes are blindness and and my mind goes to depression, what's this problem. Please suggest me.

1 Doctor Answered
It's because of postural hypertension.when you suddenly change your position or jerks it happens. I can help you in depression with the homoeopathic treatment without side effects. You can consult me through lybrate
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.